# SDR DJFA2010008

- Difficulty date: April 1, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N806LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258383
- Aircraft time: 10,615 hours, 6,674 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 8,992 hours, 5,699 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30607852
- Part serial: 031405700498
- Condition: Inoperative
- Location: Lt Engine
- Part time: 4,731 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON APPROACH FOR LANDING, THE LT ENGINE LOW OIL PRESSURE LIGHT ILLUMINTATED.  CREW NOTED THE OIL PRESSURE DROPPED TO 20PSI.  THE ENGINE WAS SHUTDOWN AND DECLARED AN EMERGENCY FOR PRIORITY HANDLING.  ACFT LANDED SAFELY.  MX DISCOVERED THE OIL PUMP FAILED.  THE OIL PUMP WAS REPLACED.
